Nonlinear generalized Lie triple derivation on triangular algebras

Ashraf, M. and Jabeen, A. (2017) Nonlinear generalized Lie triple derivation on triangular algebras. Communications in Algebra, 45 (10). pp. 4380-4395. ISSN 927872

Full text not available from this repository.
Official URL: http://www.tandfonline.com/doi/full/10.1080/009278...

Abstract

Let ℛ be a commutative ring with identity and let (Formula presented.) = Tri(A,ℳ,ℬ) be a triangular algebra consisting of unital algebras A,ℬ over ℛ and an (A,ℬ)-bimodule ℳ which is faithful as a left A-module as well as a right ℬ-module. In this paper, we prove that under certain assumptions every nonlinear generalized Lie triple derivation GL:(Formula presented.)→(Formula presented.) is of the form GL = δ+τ, where δ:(Formula presented.)→(Formula presented.) is an additive generalized derivation on (Formula presented.) and τ is a mapping from (Formula presented.) into its center which annihilates all Lie triple products [[x,y],z].

Item Type: Article
Uncontrolled Keywords: Generalized Lie triple derivation; Lie triple derivation; Triangular algebra
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 05 Feb 2018 06:23
Last Modified: 05 Feb 2018 06:44
URI: http://ir.amu.ac.in/id/eprint/11101

Actions (login required)

View Item View Item